Erratum to “Stability of the index of a linear relation under compact perturbations” (Studia Math. 180 (2007), 95–102)

Volume 189 / 2008

Dana Gheorghe Studia Mathematica 189 (2008), 201-204 MSC: Primary 47A06; Secondary 47A53. DOI: 10.4064/sm189-2-7


We give a corrected version of the main result from the paper cited in the title. We obtain necessary and sufficient conditions for the stability of the topological index of an open linear relation under compact perturbations


  • Dana GheorgheDepartment of Mathematics
    University of Piteşti
    110040 Piteşti, Romania

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image